Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have dandruff. Sensitive skin and pimples, cheeks very thin and red. Applied betnovat cream. Treatment?

my skin is very sensitive.i have dandroff so i get small pimple like thins on my face.they do not have pus in them.i applied betnovat c my skin has become so thin that it burns when i go out in sun even for a minut or my cheeks have become very thin n red.please help me out.i have a holiday trip to go after 2 days.plz helpppppppppp...........
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing in.
Betnovate cream is a steroid and it should not be applied over the areas like face.It makes skin thin ,fragile and causes acne.
Please avoid self medication and visit a skin specialist for proper diagnosis and treatment.
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor